# SDR VNAA2019111871101

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 37,082 hours, 36,808 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 0681925
- Condition: Failed
- Location: Flap Position
- Part time: 13,561 hours, 13,078 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REPEAT FLAPS FAIL IN FLIGHT FROM PHL, UNABLE TO LAND IN MYR DUE TO WIND CONDITIONS AND REPORTED WINDSHEAR. CREW WAS DIVERTED TO CLT. MAINTENANCE REMOVED AND REPLACED FLAP POSITION TRANSMITTER ASSEMBLY AND THE SYSTEM OPS CHECKED GOOD
